# SDR 02FDEA00721

- Difficulty date: October 10, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46616
- Aircraft time: 73,992 hours, 29,450 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J, G
- Precautionary procedure: H, J, A

## Discrepancy

DURING CLIMBOUT AFTER T/O PASS 16,000 NR 3 GEN FAIL LIGHT ILLUMINATED.  ACCOMPLISHED RED TABS THAT REQUIRE NR 3 GEN CSD TO BE DISCONNECTED.  STARTED APU & IT RAN NORMAL FOR 10 MINS THEN APU LOW OIL PRESSURE LIGHT ILLUMINATED & APU SHUT DOWN.  DUMPED FUEL & RTN DUE TO WX EN ROUTE TO MEMPHIS.
